English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91867 (63%)
Visitors : 14036562      Online Users : 103
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41270


    Title: Exact prediction intervals for exponential distributions based on doubly Type-II censored samples
    Authors: 林千代;Lin, Chien-tai;Balakrishnan, N.
    Contributors: 淡江大學數學學系
    Date: 2003-08
    Issue Date: 2010-01-28 07:08:18 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: In this paper, we make use of an algorithm of Huffer & Lin (2001) in order to develop exact prediction intervals for failure times from one-parameter and two- parameter exponential distributions based on doubly Type-II censored samples. We show that this method yields the same results as those of Lawless (1971, 1977) and Like w (1974) in the case when the available sample is Type-II right censored. We present a computational algorithm for the determination of the exact percentage points of the pivotal quantities used in the construction of these prediction intervals. We also present some tables of these percentage points for the prediction of the ’ th order statistic in a sample of size n for both one- and two-parameter exponential distributions, assuming that the available sample is doubly Type-II censored. Finally, we present two examples to illustrate the methods of inference developed here.
    Relation: Journal of Applied Statistics 30(7), pp.783-801
    DOI: 10.1080/0266476032000076056
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Exact prediction intervals for exponential distributions based on doubly Type-II censored samples.pdf327KbAdobe PDF0View/Open
    index.html0KbHTML278View/Open
    index.html0KbHTML97View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback